Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Motion of a viscous fluid in a tube which is subjected to a series of pulses


Author: G. N. Lance
Journal: Quart. Appl. Math. 14 (1956), 312-315
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/81108
MathSciNet review: 81108
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/81108
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society